×

Found 32 Documents (Results 1–32)

On the optimal recovery of one family of operators on a class of functions from approximate information about its spectrum. (English. Russian original) Zbl 07825242

Sib. Math. J. 65, No. 2, 245-256 (2024); translation from Sib. Mat. Zh. 65, No. 2, 235-248 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Sharp inequalities between the best root-mean-square approximations of analytic functions in the disk and some smoothness characteristics in the Bergman space. (English. Russian original) Zbl 1477.41006

Math. Notes 110, No. 2, 248-260 (2021); translation from Mat. Zametki 110, No. 2, 266-281 (2021).
MSC:  41A17 30E10 41A25
PDFBibTeX XMLCite
Full Text: DOI

Kolmogorov widths of intersections of weighted Sobolev classes on an interval with conditions on the zeroth and first derivatives. (English. Russian original) Zbl 1460.41014

Izv. Math. 85, No. 1, 1-23 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 1, 3-26 (2021).
MSC:  41A46
PDFBibTeX XMLCite
Full Text: DOI

Approximation of functions of a complex variable by Fourier sums in orthogonal systems in \(L_2\). (English. Russian original) Zbl 1462.41004

Russ. Math. 64, No. 6, 56-62 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 6, 65-72 (2020).
PDFBibTeX XMLCite
Full Text: DOI

On the uniform approximation of functions of bounded variation by Lagrange interpolation polynomials with a matrix \({\mathcal L}_n^{(\alpha_n,\beta_n)}\) of Jacobi nodes. (English. Russian original) Zbl 1466.41002

Izv. Math. 84, No. 6, 1224-1249 (2020); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 84, No. 6, 197-222 (2020).
MSC:  41A05
PDFBibTeX XMLCite
Full Text: DOI

On the best approximation in the mean of functions of a complex variable by Fourier series in the Bergman space. (English. Russian original) Zbl 1443.41009

Russ. Math. 64, No. 2, 66-83 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 2, 74-92 (2020).
MSC:  41A17 41A10 43A50
PDFBibTeX XMLCite
Full Text: DOI

Approximation by classical orthogonal polynomials with weight in spaces \(L_{2, \gamma }(a,b)\) and widths of some functional classes. (English. Russian original) Zbl 1443.41003

Russ. Math. 63, No. 12, 32-44 (2019); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2019, No. 12, 37-51 (2019).
MSC:  41A10
PDFBibTeX XMLCite
Full Text: DOI

Sufficient condition for convergence of Lagrange-Sturm-Liouville processes in terms of one-sided modulus of continuity. (English. Russian original) Zbl 1416.41004

Comput. Math. Math. Phys. 58, No. 11, 1716-1727 (2018); translation from Zh. Vychisl. Mat. Mat. Fiz. 58, No. 11, 1780-1793 (2018).
MSC:  41A05
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field

Software